# SDR CA001103010

- Difficulty date: September 19, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737230C
- Engine: Pwa JT8D15
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 654685015
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DETECTED VISUALLY IN WEB OF RIGHT ARM OF THE NR 1 ENGINE FORWARD MOUNT FITTING. THE ENGINE WAS REMOVED TO FACILITATE LAP JOINT MODIFICATION AND REMOVAL TASK CARD CALLS FOR INSPECTION OF ALL ENGINE MOUNTS.
